# SDR DHL2002712001

- Difficulty date: January 9, 2002
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT INOP.  REMOVED AND REPLACED LT ASSY BATTERIES.  OPS CHECK GOOD IAW MM 33-50-111.
